MathSciNet Relay Station
MathSciNet bibliographic data
MR1488357 47D06 (34G10 35Q72 47N20 73D30 73K12)
Liu, Kangsheng; Liu, Zhuangyi Analyticity and differentiability of semigroups associated with elastic systems with damping and gyroscopic forces. J. Differential Equations 141 (1997), no. 2, 340–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement